Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diarrhea, gas, roaring noise, intestinal pain. Taken Mebeverine. Help

Hi, my name is Emily and I am a 15 year old girl attending high school and i have a major problem with my bowels. The symptoms i am suffering from include diarrhea, constant need to go to the toilet even after i have passed stool(I have to go to the toilet around 6 times in the morning), a gas like movement in my intestinal area, roaring noises coming from my stomach/intestines, constant need to pass gas and sometimes severe stabbing pains in my intestinal area. I previously went to the doctors and got diagnosed with IBS. The tablets i was given was mebeverine and i have to take them 3 times a day. These symptoms cause me to get nervous in class and makes it extremely hard to concentrate on my work. Whenever the class is quiet my bowels make noises as if passing gas - even though the gas hasn't left my body. It is causing me to have very low esteem and i would be extremely grateful if i could get help. These tablets have had little if no effect on me. Thank you for reading this.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

The drug has been correctly prescribed to reduce the spasmodic pain of IBS. As you have not mentioned the duration of the problems and for how long you have been taking this medicine it is not possible to give you an appropriate guidance. I suggest that you let the medicine act for a week or two more otherwise consult your doctor who may like to review the diagnosis and/or the medicine.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Rajiv K Khandelwal
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor